MAUDE Adverse Event Report: MASIMO - 52 DISCOVERY RC25-4RA EMS, RAINBOW PATIENT CABLE; OXIMETER

MASIMO - 52 DISCOVERY RC25-4RA EMS, RAINBOW PATIENT CABLE; OXIMETER
Model Number 4485
Medical Device Problem Codes Incorrect Measurement (1383); Device Displays Incorrect Message (2591)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Attempts have been made to obtain the product.The product has not been returned to masimo to allow an analysis to be performed.If the product is returned for evaluation or new information is obtained, a follow up report will be submitted.
 
Event or Problem Description
The customer reported that the cable provided "confused values" or an error message.No consequences or impact to patient were reported.
 
Additional Manufacturer Narrative
Additional manufacturing narrative: other, other text: the returned device was evaluated.No physical damage was observed during visual inspection.During continuity testing with a tester, there was an open in the cable on the green conductor, inside the bend relief area of the m15 connector.Testing with a monitor showed a "sensor off" error message displayed and an audible and visual alarm.The cable is malfunctioning and is unable to perform spo2 and pulse rate simulation tests.
 
Event or Problem Description

Brand Name
RC25-4RA EMS, RAINBOW PATIENT CABLE
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 52 DISCOVERY
52 discovery
irvine CA 92618
MDR Report Key12100781
Report Number3011353843-2021-00154
Device Sequence Number3820050
Product Code DQA
UDI-Device Identifier00843997013420
UDI-Public00843997013420
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K080238
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 06/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4485
Device Catalogue Number4485
Device Lot Number20CEM
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/07/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/09/2021
Supplement Date Received by Manufacturer07/21/2021
Initial Report FDA Received Date07/01/2021
Supplement Report FDA Received Date08/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1